The Calculation of Stieltjes' Integral.
Numerische Mathematik, Tome 12 (1968), pp. 252-265
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__12_131872,
author = {J.N. LYNESS},
title = {The {Calculation} of {Stieltjes'} {Integral.}},
journal = {Numerische Mathematik},
pages = {252--265},
year = {1968},
volume = {12},
zbl = {0172.19202},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__12_131872/}
}
J.N. LYNESS. The Calculation of Stieltjes' Integral.. Numerische Mathematik, Tome 12 (1968), pp. 252-265. http://geodesic.mathdoc.fr/item/NUMA_1968__12_131872/